# SDR SWAA2012051804136

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 48,509 hours, 38,683 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623129
- Part serial: 6034
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW ARCED DURING CRUISE.  REMOVED AND REPLACED WINDOW PER M/M.
